MAUDE Adverse Event Report: ARTHREX, INC. RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP; ARTHROSCOPIC ACCESSORIES
Model Number RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the lever surface of the device was destroyed by the customer with a saw.The surface of the device has indentations and scratches and can therefore no longer be used.The reported event was confirmed as the visual evaluation revealed that deep gouge marks in the radiolucent (aluminum) portion of the device.
 
Event or Problem Description
It was reported that the lever surface of the device was destroyed by the customer with a saw.The surface of the device has indentations and scratches and can therefore no longer be used.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19255780
Report Number1220246-2024-02856
Device Sequence Number6590181
Product Code NBH
UDI-Device Identifier00888867011359
UDI-Public00888867011359
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP
Device Catalogue NumberAR-13325
Device Lot Number85712040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown